# SDR AALA970456

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BOLT HOLES 'A' AND 'B' IN SUPPORT HAVE GROOVES WORN IN THEM.  REWORKED HOLES PER ESO 7349 DATED 3-4-97 AND INSTALLED BUSHING PER SAME ESO.  TST:  61,615 HOURS.  CYCLES:  20,785.  (X)
